CureZone   Log On   Join
Need help please - nystatin
 
Ralph74 Views: 126
Published: 4 years ago
 

Need help please - nystatin


I tried literally a spec of nystatin powder a few months ago and got bad indigestion from it along with a loopy drowsy feeling. the next day i had cramps and mucus in my stool and a few days after that hard stools with constipation...all from just that tiny spec of powder. to me this indicates that i have candida. so how do i start a 1-3 month regimen if i get these horrible symptoms? im afraid this could be debilitating but i also need to get this shit under control cause its messing up my whole digestion and has been for over 10 yrs. appreciate any help
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.922 sec, (1)